# SDR UIEA2024031800156

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 94,591 hours, 15,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED L1 EMERGENCY EXIT SIGN TO BE DISPLACED( RE-SECURED EMERGENCY EXIT SIGN / LIGHT PER AMM 33-51-01. OPS CHCKS GOOD AT THIS TIME.  )
